Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 58, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 7, 2016, 4:58 PM CDT for 6 counties in Illinois. It was in force for 47 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2016, 4:58 PM CDT (21:58 UTC)
- Expired
- May 7, 2016, 5:45 PM CDT
- In force
- 47 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL, Montgomery County, IL, Saint Clair County, IL
The radar
The St Louis radar (KLSX), 115 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 4:59 PM CDT | TSTM WND DMG | Highland, IL | TREES AND LARGE TREE LIMBS DOWN |
| May 7, 5:00 PM CDT | TSTM WND DMG | 3 E Highland, IL | BRANCHES OF A 6 FT DIAMETER MAPLE SNAPPED ABOUT 30 FT ABOVE THE GROUND. TIME ESTIMATED. |
| May 7, 5:00 PM CDT | TSTM WND DMG | Marine, IL | 10 TO 15 PERCENT OF ROOF BLOWN OFF. |
| May 7, 5:00 PM CDT | TSTM WND DMG | Marine, IL | SHINGLES BLOWN OFF HOUSES. DAMAGE TO GUTTERS. LARGE TREES UPROOTED. TIME ESTIMATED FROM RADAR. |
| May 7, 5:01 PM CDT | TSTM WND DMG | 1 E Belleville, IL | TREE LIMBS DOWNED AND LARGE TRAMPOLINE BLOWN AROUND 100 YARDS AWAY FROM ORIGINAL LOCATION |
| May 7, 5:03 PM CDT | TSTM WND DMG | Belleville, IL | TREE BLOWN INTO THE GARAGE AT GARDEN BLVD AND PRAIRIE AVE |
| May 7, 5:05 PM CDT | TSTM WND DMG | Greenville, IL | SHINGLES TORN OFF ROOFS |
| May 7, 5:05 PM CDT | TSTM WND GST 60 | Greenville, IL | |
| May 7, 5:06 PM CDT | TSTM WND GST 64 | Scott Afb, IL | |
| May 7, 5:09 PM CDT | TSTM WND DMG | Greenville, IL | TREE DOWN. APPROX ONE FOOT DIAMETER. APPROX 30 FT TALL. |
| May 7, 5:10 PM CDT | TSTM WND DMG | Aviston, IL | TWO INCH DIAMETER TREE LIMBS DOWN. |
| May 7, 5:10 PM CDT | TSTM WND DMG | New Baden, IL | TREES SNAPPED AND DOWNED |
| May 7, 5:12 PM CDT | TSTM WND DMG | Breese, IL | TREES DOWNED AND SNAPPED |
| May 7, 5:15 PM CDT | TSTM WND DMG | Vandalia, IL | THREE LARGE TREES DOWN. TIME ESTIMATED. |
| May 7, 5:20 PM CDT | TSTM WND DMG | Beckemeyer, IL | POWER LINES AND TREES DOWNED |
| May 7, 5:20 PM CDT | TSTM WND DMG | Boulder, IL | TREES DOWNED AND CAMPER OVERTURNED AT CAMPGROUND |
| May 7, 5:25 PM CDT | TSTM WND DMG | Carlyle, IL | DAMAGE TO A TIN SHED NEAR THE FAIRGROUNDS. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -438 J/kg
- Mixed-layer LCL
- 2063 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
248
WUUS53 KLSX 072158
SVRLSX
ILC005-027-051-119-135-163-072245-
/O.NEW.KLSX.SV.W.0058.160507T2158Z-160507T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CDT SAT MAY 7 2016
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHERN ST. CLAIR COUNTY IN SOUTHWESTERN ILLINOIS...
BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
MADISON COUNTY IN SOUTHWESTERN ILLINOIS...
FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 545 PM CDT
* AT 457 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF WITT TO NEAR CASEYVILLE...MOVING
SOUTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
BELLEVILLE...GRANITE CITY...O'FALLON...EAST ST. LOUIS...COLLINSVILLE...
EDWARDSVILLE...FAIRVIEW HEIGHTS...CAHOKIA...SWANSEA...GLEN CARBON...
SHILOH...HIGHLAND...TROY...MARYVILLE...MASCOUTAH...VANDALIA...GREENVILLE...
HILLSBORO...PONTOON BEACH AND CENTREVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 21 AND 76.
INTERSTATE 55 IN ILLINOIS BETWEEN EXITS 23 AND 37.
INTERSTATE 57 IN ILLINOIS NEAR EXIT 135.
INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 9 AND 34.
THIS ALSO INCLUDES RAMSEY LAKE STATE PARK...CARLYLE LAKE RECREATIONAL
AREA...AND HORSESHOE LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS PORTIONS OF MADISON AND MACOUPIN
COUNTIES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS!
&&
LAT...LON 3883 8870 3882 8913 3850 8915 3852 8936
3847 8948 3848 8960 3842 8970 3853 9026
3862 9018 3875 9017 3900 8979 3900 8970
3906 8970 3935 8926 3935 8914 3922 8914
3922 8881 3891 8881 3892 8869
TIME...MOT...LOC 2157Z 293DEG 46KT 3922 8925 3867 9004
HAIL...<.75IN
WIND...70MPH
$$
TILLY3 follow-up statements
564
WWUS53 KLSX 072220
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
520 PM CDT SAT MAY 7 2016
ILC005-027-051-119-135-163-072245-
/O.CON.KLSX.SV.W.0058.000000T0000Z-160507T2245Z/
CLINTON IL-ST. CLAIR IL-BOND IL-MONTGOMERY IL-MADISON IL-FAYETTE IL-
520 PM CDT SAT MAY 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...NORTHEASTERN ST. CLAIR
COUNTY IN SOUTHWESTERN ILLINOIS...BOND AND SOUTHEASTERN MONTGOMERY
COUNTIES IN SOUTH CENTRAL ILLINOIS...SOUTHEASTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS AND FAYETTE COUNTIES IN SOUTH CENTRAL
ILLINOIS...
AT 519 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WRIGHTS CORNER TO ALBERS...MOVING EAST
AT 60 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BELLEVILLE...O'FALLON...SHILOH...HIGHLAND...MASCOUTAH...VANDALIA...
GREENVILLE...BREESE...LEBANON...NEW BADEN...CARLYLE...SCOTT AFB...
CENTRALIA...TRENTON...AVISTON...ST. ELMO...ST. ROSE...GERMANTOWN...ALBERS
AND WAMAC.
THIS ALSO INCLUDES RAMSEY LAKE STATE PARK AND CARLYLE LAKE
RECREATIONAL AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 30 AND 76.
INTERSTATE 57 IN ILLINOIS NEAR EXIT 135.
INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 19 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS PORTIONS OF MADISON AND BOND COUNTIES.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3883 8870 3882 8913 3850 8915 3852 8936
3847 8948 3848 8960 3842 8970 3848 9001
3917 8929 3922 8914 3922 8881 3891 8881
3892 8869
TIME...MOT...LOC 2219Z 277DEG 52KT 3913 8899 3856 8960
HAIL...<.75IN
WIND...70MPH
$$
TILLY835
WWUS53 KLSX 072231
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
531 PM CDT SAT MAY 7 2016
ILC119-135-163-072240-
/O.CAN.KLSX.SV.W.0058.000000T0000Z-160507T2245Z/
ST. CLAIR IL-MONTGOMERY IL-MADISON IL-
531 PM CDT SAT MAY 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR COUNTY
IN SOUTHWESTERN ILLINOIS...SOUTHEASTERN MONTGOMERY COUNTY IN SOUTH
CENTRAL ILLINOIS AND SOUTHEASTERN MADISON COUNTIES IN SOUTHWESTERN
ILLINOIS IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL ILLINOIS.
LAT...LON 3883 8870 3882 8913 3850 8915 3852 8936
3847 8948 3848 8960 3842 8969 3903 8928
3903 8925 3906 8925 3922 8914 3922 8881
3891 8881 3892 8869
TIME...MOT...LOC 2230Z 293DEG 50KT 3908 8883 3849 8939
$$
ILC005-027-051-072245-
/O.CON.KLSX.SV.W.0058.000000T0000Z-160507T2245Z/
CLINTON IL-BOND IL-FAYETTE IL-
531 PM CDT SAT MAY 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CLINTON...EASTERN BOND AND FAYETTE COUNTIES...
AT 530 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ST. ELMO TO 8 MILES SOUTH OF BECKEMEYER...MOVING
SOUTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
VANDALIA...GREENVILLE...BREESE...CARLYLE...CENTRALIA...ST. ELMO...
GERMANTOWN...ALBERS...WAMAC...BECKEMEYER...RAMSEY...BROWNSTOWN...MULBERRY
GROVE...TAMALCO...FARINA...BEAVER CREEK...BOULDER...WRIGHTS CORNER...
SHOBONIER AND SHATTUC.
THIS ALSO INCLUDES RAMSEY LAKE STATE PARK AND CARLYLE LAKE
RECREATIONAL AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 45 AND 76.
INTERSTATE 57 IN ILLINOIS NEAR EXIT 135.
INTERSTATE 64 IN ILLINOIS NEAR EXIT 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS FAYETTE...BOND AND CLINTON COUNTIES.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3883 8870 3882 8913 3850 8915 3852 8936
3847 8948 3848 8960 3842 8969 3903 8928
3903 8925 3906 8925 3922 8914 3922 8881
3891 8881 3892 8869
TIME...MOT...LOC 2230Z 293DEG 50KT 3908 8883 3849 8939
HAIL...<.75IN
WIND...70MPH
$$
TILLY361
WWUS53 KLSX 072247
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
547 PM CDT SAT MAY 7 2016
ILC005-027-051-072257-
/O.EXP.KLSX.SV.W.0058.000000T0000Z-160507T2245Z/
CLINTON IL-BOND IL-FAYETTE IL-
547 PM CDT SAT MAY 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON...EASTERN BOND AND
FAYETTE COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL ILLINOIS.
LAT...LON 3883 8870 3882 8913 3850 8915 3852 8936
3847 8948 3848 8960 3842 8969 3903 8928
3903 8925 3906 8925 3922 8914 3922 8881
3891 8881 3892 8869
TIME...MOT...LOC 2243Z 293DEG 46KT 3908 8883 3849 8939
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 4:17 PM CDT, 41 minutes earlier.
Area forecast discussion, May 7, 4:17 PM CDT, 41 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 417 PM CDT SAT MAY 7 2016 .SHORT TERM... (Through Late Tonight) Issued at 306 PM CDT Sat May 7 2016 Clusters of thunderstorms have developed this afternoon ahead of a southward-moving cold front. These storms are expected to affect parts of the greater St. Louis metropolitan area late this afternoon and early this evening, particularly between 4-8pm. The atmosphere has been destabilizing ahead of these storms due to ample insolation and moisture pooling along the front beneath H7-H5 lapse rates of 6.5-7 deg C/km. Models depict 0-6km bulk shear values increasing to around 30-40 kts, which will be sufficient for strong to severe thunderstorms across eastern MO and southwestern IL over the next few hours. The primary threats are damaging wind gusts (especially if the cluster becomes better organized) and large hail in the strongest cores. The front will stall across the region tonight. Additional convection is possible overnight invof the stalled bdry. Kanofsky .LONG TERM... (Sunday through Next Saturday) Issued at 306 PM CDT Sat May 7 2016 Expect pds of active wx through the middle of the week. The aforementioned stalled cold front will lift back northwards as a warm front on Sunday due to the development of a surface low pressure center near the OK/TX panhandles, which itself develops in response to the northeastward advance of a closed upper low lifting out of the western CONUS. The passage of the warm front puts the entire CWA in the warm sector until a cold front eventually moves across the region on late Wed night into Thu. Thunderstorms are expected to develop over KS/NEB/wrn MO late Sunday night once the LLJ increases, forming an MCS and progressing into the LSX CWA late Sunday night into Monday. There may be a lull in pcpn on Monday afternoon. SHRA/TSRA coverage should increase again on Monday night into Tuesday due to moisture convergence ahead of an approaching negatively tilted upper trough and favorable jet dynamics (LER H25 jet). Additional pcpn is expected ahead of a cdfnt on Wed night into Thu. Once the cdfnt has moved through the region, quiet wx is expected for a few fcst pds. Another low pressure system moves across the northern plains late next week which could bring a chance of rain to the area. Kanofsky && .AVIATION... (For the 18z TAFs through 18z Sunday Afternoon) Issued at 1242 PM CDT Sat May 7 2016 A cold front will sag S into the area this aftn and continue to drift S thru the night ending up S of I-70 by Sun mrng. Batch of SHRAs/TSTMs dropping SE out of wrn/sthrn IA this mrng will continue to slide along the front into NE MO/W Cntrl Il this aftn...potentially impacting the KUIN terminal between 19-20Z. Activity should continue to push SE and intensify. The wrn edge of this activity may clip some of the STL metro sites after 21Z. Addtnl SHRAs/TSTMs may percolate thru the night and have VCSH to cover that threat due to uncertainties about timing...placement and coverage. The bndry begins lifting back N tomorrow...current thinkning is that it should be N of I-70 before aftn convection begins to initiate. Specifics for KSTL: Precip may impact the terminal late this aftn as a cluster of SHRAs/TSTMs passes to the NE of the terminal. If the terminal is impacted by a stronger core...then conditions could drop to IFR in heavy rain. Otherwise expect VFR conditions with scttrd SHRAs thru the night assoc with a cold front moving S of the terminal. This bndry is fcst to lift back N thru the terminal tomorrow... temporarily ending the precip threat. 2% && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 7, 4:20 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 420 PM CDT SAT MAY 7 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 420 PM CDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS PARTS OF EASTERN MISSOURI AND SOUTHWEST ILLINOIS. SOME OF THE STORMS COULD BE STRONG ENOUGH TO PRODUCE SEVERE WEATHER INCLUDING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY MONDAY AND MONDAY NIGHT. SOME OF THESE STORMS MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. KANOFSKY
In the hours before
Local storm report, May 7, 4:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 PM CDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND DMG PORTAGE DES SIOUX 38.93N 90.34W
05/07/2016 ST. CHARLES MO EMERGENCY MNGR
MULTIPLE TREES OF UNKNOWN SIZE DOWNED FROM WINDS
&&
TESLocal storm report, May 7, 4:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG GODFREY 38.97N 90.19W
05/07/2016 MADISON IL BROADCAST MEDIA
MULTIPLE LARGE TREE LIMBS DOWNED... EXACT SIZE UNKNOWN
&&
TESLocal storm report, May 7, 4:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
450 PM CDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG CARLINVILLE 39.28N 89.88W
05/07/2016 MACOUPIN IL AMATEUR RADIO
THREE AND FOUR FOOT DIAMETER TREES DOWNED
&&
TESLocal storm report, May 7, 4:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
453 PM CDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND DMG WOOD RIVER 38.86N 90.08W
05/07/2016 MADISON IL AMATEUR RADIO
TWO AND FOUR FOOT DIAMETER TREES DOWNED
&&
TESLocal storm report, May 7, 4:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
455 PM CDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG CARLINVILLE 39.28N 89.88W
05/07/2016 MACOUPIN IL AMATEUR RADIO
THREE AND FOUR FOOT DIAMETER TREES DOWNED
&&
CORRECTED EVENT TIME
TESLocal storm report, May 7, 4:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
05/07/2016 ST. CHARLES MO PUBLIC
SHINGLES TORN ON A TOWNHOUSE ON WILLOTT ROAD. TIME
ESTIMATED.
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:25 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene | 50 min |
| May 7, 3:55 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin, Madison | 50 min |
| May 7, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 36 min |
| May 7, 4:36 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Macoupin, Madison, Montgomery | 24 min |
| May 7, 5:26 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 34 min |
| May 7, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 37 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.